# SDR ASMF201310006

- Difficulty date: September 20, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 36,772 hours, 21,393 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder
- Part time: 10,883 hours, 5,795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT BEFORE TAXING, STANDBY RUDDER LIGHT ILLUMINATED.   MAINTENANCE PERFORMED THE FIM 27-21-94, TASK 817 PROCEDURE, NO FAILURE FOUND.  STANDBY RUDDER PCU VALVE WAS REPLACED AS PRECAUTION IAW AMM 27-21-94, TESTED CORRECT.
